On the removal of singularities of quasi-conformal mappings
Doklady Akademii Nauk, Tome 209 (1973) no. 1, pp. 47-49
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_209_1_a10,
author = {E. A. Poletskii},
title = {On the removal of singularities of quasi-conformal mappings},
journal = {Doklady Akademii Nauk},
pages = {47--49},
year = {1973},
volume = {209},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_209_1_a10/}
}
E. A. Poletskii. On the removal of singularities of quasi-conformal mappings. Doklady Akademii Nauk, Tome 209 (1973) no. 1, pp. 47-49. http://geodesic.mathdoc.fr/item/DAN_1973_209_1_a10/